# SDR QXEA2012101401273

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 IS CORRODED.  SEAT TRACK NR 11 FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 11 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  INSTALLED NEW SEAT TRACK NR 11 REF SRM 51-41-00-00-01, 51-40-15-02-01 AND 51-42-05-02-01. ALODINED, PRIMED AND PAINTED SEAT TRACK IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
